View Single Post
Old 04-26-2009, 03:12 PM   #6
RedCatWaves
 
RedCatWaves's Avatar
 
Join Date: Mar 2006
Posts: 31,609
Default

Quote:
Originally Posted by luvmylocs View Post
Quote:
Originally Posted by Song View Post
I used Tri-luma in the past to get rid of three hyperpigmentation marks above my lip caused by pimples. At first the product seemed to fade the marks, but then they came back darker and bigger. Now it looks like I have a mustache. I call it my scar-stache. Not cute.

Anyway, some people love that stuff, others have had rebound darkening like I've experienced. Personally, I wish I never would have used it. The marks really weren't that bad to begin with and I've only made them worse.
interesting...did you use sunscreen? i'm diligent about that.

You absolutely have to use sun protection when using Retin-A-containing products (Tri-Luma contains Retin-A), because of the risk of sun damage. I don't use much sunscreen, but I protect my face from the sun every moment I'm outside, with hats, with finding shade, with mineral makeup which has natural sunscreen properties. I can't stress sun protection enough.
RedCatWaves is offline   Reply With Quote